# SDR QXEA2010121300883

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 71.2 S31-32r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C5 CHECK - STA 71.200 FRAME FLANGE CORRODED FROM STR 32R-31R.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FLANGE IS OUT OF LIMITS IAW RD 8/4-53-2344.  CONFIRMED AREA CRACK FREE CONDITION.  FABRICATED NEW FLANGE TREATED AND INSTALLED FLANGE IAW RD 8/4-53-017.
